Skip to Content

The CBBG Year 6 Site Visit from the National Science Foundation (NSF) will take place from October 18th (Monday) to October 20th (Wednesday) via Zoom.

AGENDA

Day 1, Monday, October 18 – “Poster Session” with ~39 projects (including RET/REU) presenting, 5 tracks, plus SLC Executive Session 
PDT MDT CDT EDT  Session Title Duration   
7:00 8:00 9:00 10:00 Welcome Address and Rules of Engagement  – Ed Kavazanjian, Center Director 20  
7:20 8:20 9:20 10:20 Session 1 – Infrastructure Construction – 11 projects. Posters previewable on October 3. 80
8:40 9:40 10:40 11:40 Break (10 MIN) 10
8:50 9:50 10:50 11:50 Session 2: Hazard Mitigation – 6 projects. Posters previewable on October 3. 45
9:35 10:35 11:35 12:35 Mid-Morning / Lunch Break (30 MIN) 30
10:05 11:05 12:05 1:05 Session 3 – Environmental Protection – 9 projects. Posters previewable on October 3. 65
11:10 12:10 1:10 2:10 Break (10 MIN) 10
11:20 12:20 1:20 2:20 Session 4 – Subsurface Exploration – 8 projects. Posters previewable on October 10. 60
12:20 1:20 2:20 3:20 Session 5 – RET/REU program – 5 projects. Posters previewable on October 3. 40
1:00 2:00 3:00 4:00 Break (10 MIN) 10
1:10 2:10 3:10 4:10 Live – SLC Closed Session with NSF SVT 40
1:50 2:50 3:50 4:50 Adjourn
Day 2, Tuesday, October 19 – NSF Site Visit
PDT MDT CDT EDT Session Title Duration  (minutes) Length of recording Details of session Host & platform
7:00 8:00 9:00 10:00 Welcome & Rules of Engagement by Deborah Jackson (10 MIN) 10     CBBG – ZOOM
7:10 8:10 9:10 10:10 LIVE – Center Overview by Ed Kavazanjian with 15 MIN Q&A 30 40-45 MIN Full center overview is pre-recorded. This LIVE presentation is a 15 MIN brief overview of that recording and 15 Min Q&A CBBG – ZOOM
7:40 8:40 9:40 10:40 LIVE- Thrust 1 (Hazard Mitigation)  presentation with Q&A – Jason DeJong 30 Live presentation. 15 Min presentation with 15 min Q&A CBBG – ZOOM
8:10 9:10 10:10 11:10 LIVE – Thrust 2 (Environmental Protection and Restoration) presentation with Q&A – Leon van Paassen 30 Live presentation. 15 Min presentation with 15 min Q&A CBBG – ZOOM
8:40 9:40 10:40 11:40 Break (10 MIN) 10
8:50 9:50 10:50 11:50 LIVE – Thrust 3 (Infrastructure Construction: Methods and Materials)  presentation with Q&A – Paola Bandini 30 Live presentation. 15 Min presentation with 15 min Q&A CBBG – ZOOM
9:20 10:20 11:20 12:20 LIVE – Thrust 4 (Subsurface Exploration and Excavation)  presentation with Q&A – David Frost 30 Live presentation. 15 Min presentation with 15 min Q&A CBBG – ZOOM
9:50 10:50 11:50 12:50 Mid-Morning / Lunch Break (30 MIN) 75
  LIVE – SAB and IAB Closed Sessions (If desired) 45 This time is available if either the SAB or IAB want to meet, or if they want to meet together. CBBG – ZOOM
11:05 12:05 1:05 2:05 LIVE – Innovation Ecosystem presentation with Q&A – Nasser Hamdan 30 Live presentation. 15 Min presentation with 15 min Q&A CBBG – ZOOM
11:35 12:35 1:35 2:35 CBBG Adjourn – Except IAB NSF Hosting – Zoom
11:35 12:35 1:35 2:35 LIVE – IAB Closed Session with NSF SVT 45 Live session with IAB: SWOT review & discussion NSF Hosting – Zoom
12:20 1:20 2:20 3:20 IAB Adjourn NSF Hosting – Zoom
  Day 3, Wednesday, October 20 – NSF Site Visit
7:20 8:20 9:20 10:20 LIVE – Education & Outreach – highlights from pre-recorded presentation and Q&A – Jean Larson 30 25-30 MIN Live -10 – 15 Min presentation with 15 – 20 min Q&A CBBG – ZOOM
7:50 8:50 9:50 10:50 LIVE – Inclusion & Diversity -highlights from ore-recorded presentation and Q and A – Delia Saenz 30 15 – 20 MIN Live – 10 – 15 Min presentation with 15-20 min Q&A CBBG – ZOOM
8:20 9:20 10:20 11:20 Break (10 MIN) 10
8:30 9:30 10:30 11:30 LIVE – SAB Closed Session with NSF SVT 30 Live sessions with SAB: SWOT review & discussion NSF Hosting – Zoom
8:30 9:30 10:30 11:30 Live – Presentation for CBBG on Arcosanti – Paolo Soleri’s urban laboratory (see www.arcosanti.org/) – followed by Q and A 60 Staff from Arcosanti (a CBBG affiliate) will make a presentation on Soleri’s vison of Arcosanti as an urban laboratory and the development challenges on the site that may be amenable to biogetoechnical solutions CBBG– – ZOOM
9:10 10:10 11:10 12:10 Live – Dean’s Council 40 NSF Hosting – Zoom
9:30 10:30 11:30 12:30 Morning / Lunch Break for CBBG 30
10:00 11:00 12:00 1:00 Live – Coffee session CBBG leaders with SVT 30 Live session CBBG Leadership Team & SVT NSF Hosting – Zoom
10:00 11:00 12:00 1:00 Live – Giovanna Biscontin on the NSF Engineering for Civil Infrastructure  program (plus Q&A)) 60
10:30 11:35 12:35 1:35 CBBG leadership available for any SVT questions 120 Ed K. and co-Pis are available via text or cell phone for any questions
11:00 12:00 1:00 2:00 Break (10 MIN) 10
11:10 12:10 1:10 2:10 Live – Rick Fragaszy on the Mysteries of the National Science Foundation Funding Opportunities (plus Q&A) 75
12:25 1:25 2:25 3:25 END: CBBG Meeting

  Agenda and Templates Please check back to this web page for future updates about the upcoming Site Visit. RSVP to YR6 Annual Meeting If you are planning to attend the Year 6 NSF Site Visit to the CBBG ERC on October 18th to 20th, 2021, please register using the button above or this link.  If you have any questions regarding the form or the Site Visit, please contact Charlotte Bowens, Administrative Director at Charlotte.Bowens@asu.edu  

Additional Information

  ASU Campus Map List of Cabs List of Restaurants Near Hotels Hotels near ASU Tempe Campus